# SDR USAA2010082791834

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654957411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SPLICE CHORD AT BS 1016 BETWEEN S27L TO S27R.  REPLACED SPLICE CHORD AT BS 1016 BETWEEN S27L TO S27R IAW B737 SRM 51-10-02 & 51-40-02.
